# SDR CALA2018021000587

- Difficulty date: February 10, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 71,027 hours, 8,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK A4 GALLEY CENTER LOWER EMERGENCY LIGHT FOUND BROKEN.  REPLACED THE EMERGENCY LIGHT ASSY,  OP TESTED NORMAL IAW AMM 33-51-05-960-802, REV 81.
